Top Posters
Since Sunday
56
50
26
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 31
Rep: 0 0
2 months ago
A patient is administered diltiazem (Cardizem) IV, which is followed by propranolol (Inderal) IV. The nurse should assess for what potential effect of this medication combination?
A)Hypertensive crisis
B)Anaphylaxis
C)Valve regurgitation
D)Impaired contractility
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 13 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 147
2 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
If diltiazem is used with propranolol or digoxin, it is necessary to exercise caution to avoid further impairment of myocardial contractility. The administration of IV diltiazem and propranolol will not produce hypertensive crisis, anaphylaxis, or valve regurgitation.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  262 People Browsing
Related Images
 3344
 71
 68

▶️ Video: Wrist Circumduction Animation

For a complete list of videos, visit our video library